our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Search Forums
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Showing results 1 to 25 of 1252
Search took 0.23 seconds.
Search: Posts Made By: Kristin
Forum: General Discussion 06-16-2013, 08:41 AM
Replies: 6
Views: 526
Posted By Kristin
Re: Your Experience Please - Relationships & SSRI Mental/Emotional Changes

My guess is one reason people may not be responding is that most people on this site are going through withdrawal and you wrote a long and thought provoking post that might be hard for people in W/D...
Forum: General Discussion 06-16-2013, 08:23 AM
Replies: 4
Views: 342
Posted By Kristin
Re: I have some concerns

My experience on SSRIs is that I stopped cooking, cleaning, shopping, wearing nice clothes, etc, and when I tapered and 'woke up' I realized I had 'forgotten' to take my kids on vacation, teach them...
Forum: Health Challenges 06-19-2012, 06:04 AM
Replies: 121
Views: 34,734
Posted By Kristin
Re: Coping with Sleep Challenges

Kathryn E.,
My heart goes out to you. Venting is a GOOD thing! And this is a great place to do it because we understand how hard it can be to go through W/D and all the fall out from it in...
Forum: News / Research / Articles / Books 02-26-2012, 02:11 PM
Replies: 0
Views: 588
Posted By Kristin
Canadian Judge rules Prozac Caused Murder

Here is a link to Dr. Mercola's full article about this...
Forum: General Discussion 03-22-2011, 05:59 AM
Replies: 4
Views: 691
Posted By Kristin
Re: My 83 yr. Mom in W/D question

Thank you both. I don't know the dose. i'll find out today.
Forum: General Discussion 03-21-2011, 05:27 PM
Replies: 4
Views: 691
Posted By Kristin
My 83 yr. Mom in W/D question

A mixed blessing- my mom tapered lexapro over 4 months, too short i know, but I did the best I could to slow her down. She did not have any symptoms until a month after her last quarter pill. The AM...
Forum: News / Research / Articles / Books 07-13-2010, 09:23 PM
Replies: 11
Views: 1,011
Posted By Kristin
Re: Great program on NPR, Fresh Air today: Daniel Carlat MD, Critic of Modern Psychia

I just heard a portion of it as well. I'm glad you posted it, Sparrow, because I came here to find out more info and as always, I did!
Forum: News / Research / Articles / Books 01-11-2010, 08:38 PM
Replies: 28
Views: 1,841
Posted By Kristin
Re: H1N1 Flu Is a False Pandemic, Health Expert Claims

That's funny! says it all, doesn't it?
Forum: General Discussion 10-12-2009, 06:10 PM
Replies: 24
Views: 2,295
Posted By Kristin
Re: Seeking Positive Stories

Life is funny! I get the email about this thread and don't get to it for a few days. Meanwhile I'm remembering my PP friends and tonight wanted to find out what the positive story referred to was....
Forum: General Discussion 05-21-2009, 08:08 PM
Replies: 31
Views: 1,654
Posted By Kristin
Re: 6 months after cold turkey and looking for hope...

Hello Wallflower! I don't post much any more because I recovered completely from W/D and don't find the time. But I used to be on this site 2 or 3 hours per night getting support and guidance. It was...
Forum: News / Research / Articles / Books 01-05-2009, 12:41 AM
Replies: 1
Views: 706
Posted By Kristin
bogus med studies

This may be old news to you folks but I just came across it. There's a graph on the site that doesn't show up here that says it...
Forum: General Discussion 11-02-2008, 02:05 PM
Replies: 33
Views: 2,474
Posted By Kristin
Re: Has anyone actually recovered 100%?

I am fully recovered. I tapered for a year and struggled with anxiety most of that time. I had never experienced anxiety before this. It took another year post my last tiny dose to feel normal and...
Forum: General Discussion 08-26-2008, 10:13 PM
Replies: 130
Views: 9,054
Posted By Kristin
Re: Some things I've noticed. . .

My heart goes out to you...i'm sorry for the long road you've had to endure.
Forum: General Discussion 07-18-2008, 09:03 AM
Replies: 31
Views: 2,043
Posted By Kristin
Re: OMG, I truly look AWFUL!!!!

Just a thought, many of us experienced symptoms in W/D that seemed to be the result of endocrine disruptions- changes in periods, skin, sleeping etc. I just saw Dr Northrop on Oprah the other day and...
Forum: General Discussion 03-24-2008, 10:15 PM
Replies: 44
Views: 2,409
Posted By Kristin
Re: Need your help Please! Desparate

No, we're saying you have choices;

1) Stay on the (basically) cold turkey route and expect a longer withdrawal with more severe symptoms and the high likelihood that you will not be able to bear it...
Forum: General Discussion 03-23-2008, 02:45 PM
Replies: 37
Views: 2,111
Posted By Kristin
Re: Had to share this with someone

Dan, these are hard things to be hit with all at once-

-realization and anger your doc didn't do you right
-bizarre and frightening feelings
-intensified emotions
-changes in cognitive...
Forum: General Discussion 03-22-2008, 10:47 AM
Replies: 37
Views: 2,111
Posted By Kristin
Re: Had to share this with someone

Dan, that 12 year old is still inside you. You are not damaged. You are experiencing the effects of the drugs, no matter what your mind may be telling you. You are still a pure soul and have a...
Forum: General Discussion 03-21-2008, 10:48 PM
Replies: 32
Views: 1,873
Posted By Kristin
Re: New to this site - QUIT PAXIL COLD TURKEY 17 days ago

I love your name and the attitude that goes with it! I'm concerned as well for you and your little one. It's really hard to be a mom and go through this. The thing is, once you figure out it's not...
Forum: General Discussion 03-21-2008, 10:32 PM
Replies: 37
Views: 2,111
Posted By Kristin
Re: Had to share this with someone

Welcome to the site, Dan. One thing that's as good as proof to me, is that people who were put on these drugs for non mental/emotional reasons (like cramps, high BP, irritable bowel, etc) have the...
Forum: General Discussion 03-21-2008, 10:18 PM
Replies: 8
Views: 636
Posted By Kristin
Re: Starting over again

A lot of people, including myself, had trouble at the 10 mark and below. many start to drop only 1mg at a time below 10. Sorry you are having a hard time.
Forum: General Discussion 03-21-2008, 07:56 PM
Replies: 112
Views: 4,164
Posted By Kristin
Re: tears of fear

just thought of something a friend told me a long time ago to get me through labor and birth. Though the situation is far different and this is lasting very long I'll offer it in hopes of...
Forum: General Discussion 03-21-2008, 06:05 PM
Replies: 15
Views: 1,080
Posted By Kristin
Re: Starting to Stabilize

Alison, welcome to the site. You may want to post your own introductory thread in the 'general discussion' area so we can hear more about you and people can offer insights specifically for you....
Forum: General Discussion 03-20-2008, 10:09 PM
Replies: 13
Views: 812
Posted By Kristin
Re: Dieting + Tapering

Notice the lack of responses! Seems many gain weight while tapering (I did) or lose weight due to gut issues.

Jen, just focus on being healthy. (says the person who just can't seem to get going...
Forum: General Discussion 03-20-2008, 09:09 PM
Replies: 115
Views: 4,400
Posted By Kristin
Re: My three year old

I love how we build on each others' thoughts here.


Kim, your post helped me! I thought I had a virus or something for 3 or 4 days after the time change, I was so not right but i couldn't believe...
Forum: General Discussion 03-20-2008, 07:36 AM
Replies: 22
Views: 1,011
Posted By Kristin
Re: 50lbs weight gain?

And this is where the drug effects come in. The lethargy and lack of motivation cause us not to care about the weight. i basically did the same thing. i stopped caring about my health or living a...
Showing results 1 to 25 of 1252

 
Forum Jump

All times are GMT -6. The time now is 11:58 PM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.